본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

LARGE DEVIATION PRINCIPLE FOR DIFFUSION PROCESSES IN A CONUCLEAR SPACE

CHO, NHAN-SOOK    (Department of general education Hansung University  );
  • 초록

    We consider a type of large deviation principle obtained by Freidlin and Wentzell for the solution of Stochastic differential equations in a conuclear space. We are using exponential tail estimates and exit probability of a Ito process. The nuclear structure of the state space is also used.


  • 주제어

    large deviation .   strong solution of SPDE .   conuclear space .   exit probability.  

  • 참고문헌 (13)

    1. P. Chow and J. Menaldi, Exponential estimates in exit probability for some diffusion process in Hilbert space, Stoch. Stoch. Rep. 29 (1990), 377-393 
    2. G. Kallianpur, I. Mitoma, and R. Wolpert, Diffusion equations in duals of nu- clear spaces, Stoch. Stoch. Rep. 29 (1990), 1-45 
    3. G. Kallianpur and V. Perez-Abreu, Stochastic evolution equations driven by a nuclear space-valued martingales, Appl. Math. Optim. 17 (1988), 237-272 
    4. G. Kallianpur and J. Xiong, Diffusion approximation of nuclear space-valued stochastic differential equations driven by Poisson random measures, Ann. Appl. Probab. 5 (1995), 493-517 
    5. G. Kallianpur, J. Xiong, G. Hardy, and S. Ramasubramanian, The existence and uniqueness of solutions of nuclear space-valued stochastic differential equations driven by Poisson random measures, Stoch. Stoch. Rep. 50 (1994), 85-122 
    6. G. Kallianpur and J. Xiong, Large deviations for a class of stochastic partial differential equations, Ann. Probab. 24 (1996), 320-345 
    7. D. Marquez-Carreras and M. Sarra, Large deviation principle for a stochastic heat equation, Electron. J. Probab. 8 (2003), 1-39 
    8. W. Smolenski, R. Sztencel, and J. Zabczyk, Large deviation estimates for semilinear stochastic equations, Proceedings IFIP Conference on Stochastic Differential Systems, Eisenach(Lecture notes Control Inf.) 1236 (1986), 218-231 
    9. S. Peszat, Exponential Tail estimates for infinite-dimensional stochastic convo- lutions, Bull. Polish Acad. Sci. Math. 40 (1992), 323-333 
    10. S. Peszat, Large deviation principle for stochastic evolution equations, Probab. Theory Related Fields 98 (1994), 113-136 
    11. J. Walsh, An introduction to stochastic partial differential equations, Springer Lecture notes in mathematics 1180 (1986), 265-439 
    12. J. Xiong, Large deviations for diffusion processes in dual of nuclear spaces, Appl. Math. Optim. 34 (1996), 1-27 
    13. M. Freidlin, Random perturbations of reaction diffusion equations: the quasi- deterministic approach, Trans. Amer. Math. Soc. 305 (1988), 665-697 

 저자의 다른 논문

  • Cho, Nhan-Sook (10)

    1. 1996 "ON A MARTINGALE PROBLEM AND A RELAXED CONTROL PROBLEM W.R.T. SDE" Journal of the Korean Mathematical Society = 대한수학회지 33 (4): 777~791    
    2. 1997 "ON ASYMPTOTIC BEHAVIOR OF A RANDOM EVOLUTION" Bulletin of the Korean Mathematical Society = 대한수학회보 34 (2): 233~245    
    3. 1997 "ON THE SQUARE OF BROWNIAN DENSITY PROCESS" Journal of the Korean Mathematical Society = 대한수학회지 34 (3): 707~717    
    4. 1999 "A LAW OF ITERATED LOGARITHM FOR OCCUPATION TIME BROWNIAN IN ι$_2$" Communications of the Korean Mathematical Society = 대한수학회논문집 14 (3): 569~579    
    5. 2001 "ESTIMATES IN EXIT PROBABILITY FOR SOLUTIONS OF NUCLEAR SPACE-VALUED SDE" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (1): 129~136    
    6. 2002 "ON THE HAUSDORFF MEASURE FOR A TRAJECTORY OF A BROWNIAN MOT10N IN l2" Communications of the Korean Mathematical Society = 대한수학회논문집 17 (1): 81~93    
    7. 2003 "LIMIT OF SOLUTIONS OF A SPDE DRIVEN BY MARTINGALE MEASURE WITH REFLECTION" Communications of the Korean Mathematical Society = 대한수학회논문집 18 (4): 713~723    
    8. 2004 "CENTRAL LIMIT TYPE THEOREM FOR WEIGHTED PARTICLE SYSTEMS" Journal of the Korean Mathematical Society = 대한수학회지 41 (5): 773~793    
    9. 2005 "COMPARISON FOR SOLUTIONS OF A SPDE DRIVEN BY MARTINGALE MEASURE" Bulletin of the Korean Mathematical Society = 대한수학회보 42 (2): 231~244    
    10. 2006 "LARGE DEVIATION PRINCIPLE FOR SOLUTIONS TO SDE DRIVEN BY MARTINGALE MEASURE" Communications of the Korean Mathematical Society = 대한수학회논문집 21 (3): 543~558    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기